# SDR SIMA952771

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- Propeller: Hamstd 14RF19
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blde Sheath
- Part number: 7900961
- Condition: Missing
- Location: Rt Nr 3
- Part time: 8,218 hours
- Stage of operation: CL
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AT 4,000, PILOT NOTICED AND ENGINE SURGE AND ASSOCIATED PROP VIBRATION FROM NR 2 ENGINE.  UPON RETURNING TO DFW, MAINTENANCE FOUND THE RIGHT PROP NR 3 BLADE MISSING APPROXIMATELY 10 INCH SECTION OF THE EDGE SHEATH AND FOUND A .25 INCH DENT ON THE NR 1 ENGINE NACELLE.  RAI RIGHT PROP BLADE AND FERRIED AIRCRAFT TO LAW FOR NACELLE REPAIR.  (M)
